Oh, if you have taken it, I have a question: when I went to the store there are the Unisom tablets which are the doxylamine succinate 25mg, then they have unisom maximum strength but the active ingredient is dyphenhydramine 50mg and it's a gel cap.
Dyphenhydramine is also the active ingredient in Benydryl, only it is 25 mg in the benydryl. (Which my medwife also say that some people take). so "which" unisom is it??
Dyphenhydramine is also the active ingredient in Benydryl, only it is 25 mg in the benydryl. (Which my medwife also say that some people take). so "which" unisom is it??